# SDR TRBA2010029

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 260
- Aircraft time: 32,802 hours, 37,302 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3012210
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOP AT PAX SEAT 10B. RELAMPED EMERGENCY FLOOR PATH LIGHT BULB IAW JIC NR 33-50-00.
